Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having loose motions. Had bladder removed. Undergone chemo and radio therapy. Had colonoscopy and endoscopy. Taking diabex and Glayde. Suggest

I am 78 years old,taking diabex500xr now 1 tablet 3 times a day also 2 Glayde tablets in the evening.
Sometimes in the morning and during the night I feel not very well also after 1st motion I very often have a very loose motion 2-3 more (Ihave my blooder removed due to cancer and had chemo and radio therapy in 2010, also have a bag) . I also have problems in controling my motion when I have to go.Can you help.
I had a colonoscopy and endoscopy a couple month ago and both are negative results, OK.

Thank You
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Radiation 's  Response
Welocme to healthcaremagic.

Good to know you do not have cancer now because your test results done recently are normal.
Regarding problem with motion ,it is probably due to radiotherapy in pelvis.The problem is more common in older age group where sphincter that control motion is already weak. Although the problem is bothersome it is usually self limiting.
Taking lots of fibres and greens which are easy to digest can help.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor